Show simple item record

dc.contributor.authorCardinal, P.R.
dc.contributor.authorHenry, S.M.
dc.contributor.authorJoshi, M.G.
dc.contributor.authorLauerman, M.H.
dc.contributor.authorPark, H.S.
dc.date.accessioned2020-06-16T19:54:21Z
dc.date.available2020-06-16T19:54:21Z
dc.date.issued2020
dc.identifier.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85085905393&doi=10.1089%2fsur.2019.244&partnerID=40&md5=e7410c0e49c27419032da15dbfa42c9f
dc.identifier.urihttp://hdl.handle.net/10713/13084
dc.description.abstractThe aim of this brief report is to raise awareness of necrotizing soft-tissue infections caused by Clostridium tetani in intravenous drug users, highlight the potentially unique dangers of this infection in this specific patient population, and outline the course of treatment currently considered the standard of care.en_US
dc.description.urihttps://doi.org/10.1089/sur.2019.244en_US
dc.language.isoen_USen_US
dc.publisherMary Ann Liebert Inc.en_US
dc.relation.ispartofSurgical Infections
dc.subjectClostridium tetanien_US
dc.subjectinjecting drug abuseen_US
dc.subjectnecrotizing fasciitisen_US
dc.subjectnecrotizing soft-tissue infectionen_US
dc.titleFatal Necrotizing Soft-Tissue Infection Caused by Clostridium tetani in an Injecting Drug User: A Case Reporten_US
dc.typeArticleen_US
dc.identifier.doi10.1089/sur.2019.244
dc.identifier.pmid31895668


This item appears in the following Collection(s)

Show simple item record